# SDR DALA2015102806555

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 73,991 hours, 33,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, NOTICED EMERGENCY LIGHTS INOPERATIVE FROM SEAT ROW 38 BACK AND OVERHEAD 38 AND AFT GALLEY.   FOUND PIN 8 OF CONNECTORS M736, M737, AND M9102 HAD RESISTANCE AND SHOULD HAVE VOLTAGE.  FOUND CONNECTOR D40488J IN NOSE W/W SHORTING PIN D TO HIGH RESISTENCE GROUND.  REPLACED CONNECTOR D40488J.  ALL EMERGENCY LIGHTS CHECK GOOD.  OK FOR SERVICE.
